A formula for the multiplicity of the principal series in L2(Γ\G)

Nobushige Kurokawa, Hitodakari Kuroyama, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

Abstract

The purpose of this paper is to give a multiplicity formula of the principal series representation which appears in the decomposition of the regular representation on Γ\G as a certain limit of the integral representation in terms of the logarithmic derivative of the Selberg zeta function.

Original languageEnglish
Pages (from-to)757-766
Number of pages10
JournalForum Mathematicum
Volume12
Issue number6
Publication statusPublished - 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A formula for the multiplicity of the principal series in L<sup>2</sup>(Γ\G)'. Together they form a unique fingerprint.

Cite this